Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 433, NWS Jackson, MS

May 29, 20055 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 29, 2005, 1:03 PM CDT for 5 counties in Mississippi. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2005, 1:03 PM CDT (18:03 UTC)
Expired
May 29, 2005, 2:00 PM CDT
In force
57 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Copiah County, MS, Covington County, MS, Rankin County, MS, Simpson County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 34 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 8:00 AM CDTSevere Thunderstorm WatchSPC8 hr
May 29, 12:40 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.1 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2005-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 92 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2005-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
92 J/kg
Mixed-layer CIN
-184 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 291804
SVRJAN
MSC029-031-121-127-129-291900-
/O.NEW.KJAN.SV.W.0433.050529T1803Z-050529T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
103 PM CDT SUN MAY 29 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN COPIAH COUNTY IN CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITY OF HAZLEHURST
  RANKIN COUNTY IN CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITIES OF...RICHLAND...PEARL...FLOWOOD...BRANDON
  SIMPSON COUNTY IN CENTRAL MISSISSIPPI
  THIS INCLUDES THE CITIES OF...MENDENHALL...MAGEE
  SMITH COUNTY IN CENTRAL MISSISSIPPI
  NORTHWESTERN COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI
  THIS INCLUDES THE CITY OF COLLINS

* UNTIL 200 PM CDT

* AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
  HAZLEHURST TO 6 MILES WEST OF COLLINS...AND MOVING NORTHEAST AT 45
  MPH.

AT 100 PM CDT...MONTICELLO POLICE DEPARTMENT REPORTED NUMEROUS TREES 
DOWN IN THE WAKE OF THESE STORMS.  

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LORMAN AND MOUNT OLIVE BY 110 PM CDT
  PINOLA AND MAGEE BY 115 PM CDT
  HARRISVILLE...TAYLORSVILLE AND MENDENHALL BY 120 PM CDT
  PINEY WOODS BY 130 PM CDT
  FLORENCE AND STAR BY 135 PM CDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3162 8975 3178 8977 3177 9012 3171 9026
      3174 9050 3202 9033 3205 9022 3215 9024
      3226 9017 3251 8992 3248 8976 3221 8971
      3222 8932 3194 8932 3155 8960

$$

CRAVEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 11:45 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 29, 11:45 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1145 AM CDT SUN MAY 29 2005

.DISCUSSION...A WELL-DEFINED SURFACE BOUNDARY EXTENDS FROM BASTROP
TO ROLLING FORK TO NEAR DEKALB LATE THIS MORNING. A MESOSCALE
CONVECTIVE SYSTEM/MCS/ IS CURRENTLY SPREADING WIDESPREAD SHOWER/TSTM
ACTIVITY INTO SOUTHWEST PORTIONS OF THE FORECAST AREA. THE AREA
SOUTH OF THE BOUNDARY AND AHEAD OF THE MCS IS RELATIVELY CLOUD-FREE
AND IS DESTABILIZING. AN 18Z RAOB SHOULD GET A NICE SAMPLING OF THE
PRE-MCS ENVIRONMENT. EXPECT MCS TO CONTINUE NE PROGRESSION ACROSS
ALL OF NORTHEAST LOUISIANA...EXTREME SOUTHEAST ARKANSAS...AND
CENTRAL MISSISSIPPI AS THE AFTERNOON PROGRESSES. THE AREA RECEIVING
GREATER SURFACE HEATING IS CURRENTLY UNDER A SEVERE THUNDERSTORM
WATCH...A GREATER RISK FOR DAMAGING WIND GUSTS EXISTS THERE BECAUSE
OF GREATER INSTABILITY...BUT THE AREA JUST NORTH OF THE WATCH ALONG
THE INTERSTATE 20 CORRIDOR IS NOT EXEMPT FROM RECEIVING STRONG TO
SEVERE THUNDERSTORMS. HEAVY RAINFALL WILL OCCUR WITH THE STORMS AS
WELL. IN THE PAST 12 TO 18 HRS...THE AREA ALONG AND NORTHWEST OF A
JONESVILLE TO MAYERSVILLE TO DEKALB LINE RECEIVED A WIDESPREAD ONE
TO THREE INCHES OF RAIN. IT APPEARS THE HEAVIER RAINFALL THIS
AFTERNOON WILL STAY SOUTH OF THAT AREA...SO NOT EXPECTING A
SIGNIFICANT FLASH FLOOD RISK.

MINOR UPDATES WERE MADE TO TODAYS AND THIS EVENINGS FORECAST GRIDS
TO ADUST FOR THE LATEST TEMP/CLOUD/WEATHER TRENDS.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

EC
Hazardous weather outlook, May 29, 4:42 AM CDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
442 AM CDT SUN MAY 29 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
300942-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
442 AM CDT SUN MAY 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY AND THIS
EVENING ACROSS NORTHEAST LOUISIANA AND CENTRAL
MISSISSIPPI...ESPECIALLY ALONG AND SOUTH OF A BASTROP TO CANTON
TO DE KALB LINE. NORTH OF THAT LINE THERE IS THE THREAT OF STRONG
THUNDERSTORMS. THE MAIN THREAT WILL BE IN THE FORM OF STRAIGHT
LINE WINDS.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO CONTINUE AND DEVELOP
OVER MUCH OF THE OUTLOOK AREA TODAY AS A SERIES OF UPPER LEVEL
DISTURBANCES MOVES ACROSS THE AREA. AS THESE UPPER LEVEL
DISTURBANCES MOVE OVER A WARM MOIST ATMOSPHERE SOUTH OF A
STATIONARY BOUNDARY THUNDERSTORMS WILL DEVELOP AND A FEW MAY
BECOME SEVERE. THESE STORMS WILL BE POSSIBLE OF DEVELOPING WIND
GUSTS IN EXCESS OF 60 MPH WITH SMALL HAIL SMALLER THAN THE SIZE
OF A PENNY. NORTH OF THE BOUNDARY THE INSTABILITY WILL BE LESS
AND ONLY A FEW STRONG THUNDERSTORMS ARE EXPECTED CAPABLE OF
PRODUCING WIND GUSTS AROUND 40 TO 50 MPH.

ANY SEVERE WEATHER WILL LIKELY BEGIN TO END AFTER SUNSET BUT
NUMEROUS THUNDERSTORMS...SOME STRONG...ARE STILL EXPECTED OVER
NORTHERN MISSISSIPPI THROUGH THE NIGHT.

...FLOODING...
WITH A STALLED BOUNDARY OVER NORTHERN PORTIONS OF THE OUTLOOK
AREA AND NUMEROUS UPPER LEVEL DISTURBANCES MOVING
THROUGH...WIDESPREAD SHOWERS AND THUNDERSTORMS ARE POSSIBLE. THIS
IS ESPECIALLY SO CLOSE TO THE FRONT MAINLY ALONG THE HIGHWAY 82
CORRIDOR. RAINFALL ACCUMULATIONS OF 1 TO 2 INCHES ARE LIKELY
THROUGH MONDAY MORNING IN THAT AREA WITH ISOLATED AMOUNTS
POSSIBLY APPROACHING 3 INCHES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

...DAYS TWO AND THREE...MONDAY AND TUESDAY...
A WET AND STORMY WEATHER PATTERN IS EXPECTED FOR THE MONDAY
THROUGH TUESDAY PERIOD. A VERY MOIST AIRMASS AND INCREASING UPPER
LEVEL SUPPORT WILL TEAM UP WITH A NEARLY STATIONARY FRONTAL
BOUNDARY TO PROVIDE A FAVORABLE ENVIRONMENT FOR HEAVY RAINFALL.
TOTAL RAINFALL DURING THIS PERIOD SHOULD RANGE FROM TWO TO FOUR
INCHES AREA WIDE...WITH LOCALLY HEAVY RAINFALL UP TO SIX INCHES
POSSIBLE. MINOR FLOODING WILL BE POSSIBLE...BUT BECAUSE OF THE
DRY WEATHER IN RECENT WEEKS...SIGNIFICANT FLOODING IS NOT
EXPECTED. IN ADDITION...ORGANIZED THUNDERSTORM ACTIVITY WILL TEND
TO ENHANCE THE RISK FOR A FEW SEVERE WIND GUSTS...ESPECIALLY
MEMORIAL DAY WHEN A SIGNIFICANT UPPER LEVEL DISTURBANCE IS
FORECAST TO TRAVERSE THE REGION.

...DAYS FOUR THROUGH SEVEN...WEDNESDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND
EMERGENCY MANAGEMENT MAY BE NEEDED TODAY AND ON MEMORIAL DAY.
PERSONNEL SHOULD KEEP ABREAST OF THE LATEST FORECASTS. AFTER THAT
NO HAZARDOUS WEATHER IS EXPECTED THROUGH SUNDAY JUNE 5TH.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, May 29, 8:02 AM CDT, 5 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
802 AM CDT SUN MAY 29 2005

LAZ026-MSZ060>066-072>074-292100-
CONCORDIA LA-ADAMS MS-COVINGTON MS-FORREST MS-
FRANKLIN MS-JEFFERSON DAVIS MS-JONES MS-LAMAR MS-
LAWRENCE MS-LINCOLN MS-MARION MS-

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
347 IN EFFECT UNTIL 4 PM CDT FOR THE FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 1 PARISH

IN NORTHEAST LOUISIANA

CONCORDIA

IN MISSISSIPPI THIS WATCH INCLUDES 10 COUNTIES

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS                 FRANKLIN

THIS INCLUDES THE CITIES OF...PRENTISS...BASSFIELD...MONTICELLO...
NEW HEBRON...LAUREL...WEST HATTIESBURG...LUMBERTON...PURVIS...
COLLINS...MOUNT OLIVE...BUDE...ROXIE...MEADVILLE...BROOKHAVEN...
HATTIESBURG...NATCHEZ...VIDALIA...FERRIDAY...
WEST FERRIDAY AND COLUMBIA.

CAB
Special weather statement, May 29, 12:51 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1251 PM CDT SUN MAY 29 2005

MSZ061>066-072>074-300100-
COVINGTON MS-FORREST MS-FRANKLIN MS-
JEFFERSON DAVIS MS-JONES MS-LAMAR MS-LAWRENCE MS-
LINCOLN MS-MARION MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF  347 AND
HAS ISSUED SEVERE THUNDERSTORM WATCH 348 UNTIL 8 PM CDT FOR THE
FOLLOWING AREAS

IN MISSISSIPPI THE NEW WATCH INCLUDES 9 COUNTIES

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

FRANKLIN

THIS INCLUDES THE CITIES OF...BROOKHAVEN...HATTIESBURG...LAUREL...
PRENTISS...BASSFIELD...COLUMBIA...WEST HATTIESBURG...LUMBERTON...
PURVIS...MONTICELLO...NEW HEBRON...COLLINS...MOUNT OLIVE...BUDE...
ROXIE AND MEADVILLE.

LAZ026-MSZ060-291900-
CONCORDIA LA-ADAMS MS-

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 347 FOR THE FOLLOWING AREAS

IN LOUISIANA THIS CANCELS 1 COUNTY

IN NORTHEAST LOUISIANA

CONCORDIA

IN MISSISSIPPI THIS CANCELS 1 COUNTY

IN SOUTHWEST MISSISSIPPI

ADAMS

THIS INCLUDES THE CITIES OF...NATCHEZ...VIDALIA...
FERRIDAY AND WEST FERRIDAY.

ARZ074>075-LAZ007>009-015>016-023-025-MSZ018>019-025
-034>037-040>045-047>059-300100-
ASHLEY AR-CHICOT AR-EAST CARROLL LA-FRANKLIN LA-
MADISON LA-MOREHOUSE LA-RICHLAND LA-TENSAS LA-
WEST CARROLL LA-ATTALA MS-BOLIVAR MS-CLAIBORNE MS-
CLARKE MS-COPIAH MS-HINDS MS-HOLMES MS-HUMPHREYS MS-
ISSAQUENA MS-JASPER MS-JEFFERSON MS-LAUDERDALE MS-
LEAKE MS-LEFLORE MS-MADISON MS-NESHOBA MS-NEWTON MS-
RANKIN MS-SCOTT MS-SHARKEY MS-SIMPSON MS-SMITH MS-
SUNFLOWER MS-WARREN MS-WASHINGTON MS-YAZOO MS-

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
348 IN EFFECT UNTIL 8 PM CDT FOR THE FOLLOWING AREAS

IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES

IN SOUTHEAST ARKANSAS

ASHLEY                CHICOT

IN LOUISIANA THIS WATCH INCLUDES 7 COUNTIES

IN NORTHEAST LOUISIANA

EAST CARROLL          FRANKLIN              MADISON
MOREHOUSE             RICHLAND              TENSAS
WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 26 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                COPIAH                HINDS
HOLMES                HUMPHREYS             LEAKE
MADISON               RANKIN                SCOTT
SIMPSON               SMITH                 YAZOO

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER                LAUDERDALE
NESHOBA               NEWTON

IN NORTH CENTRAL MISSISSIPPI

LEFLORE

IN NORTHWEST MISSISSIPPI

BOLIVAR               SUNFLOWER             WASHINGTON

IN SOUTHWEST MISSISSIPPI

CLAIBORNE             JEFFERSON

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
CROSSETT...NORTH CROSSETT...HAMBURG...WEST CROSSETT...GREENWOOD...
TALLULAH...BASTROP...ROLLING FORK...ANGUILLA...MAGEE...
MENDENHALL...KOSCIUSKO...PEARL...BRANDON...RICHLAND...FOREST...
MORTON...RAYVILLE...DELHI...TAYLORSVILLE...RALEIGH...
CRYSTAL SPRINGS...HAZLEHURST...WESSON...YAZOO CITY...
BAY SPRINGS...HEIDELBERG...JACKSON...PORT GIBSON...QUITMAN...
STONEWALL...SHUBUTA...NEWTON...UNION...DECATUR...CONEHATTA...
VICKSBURG...MAYERSVILLE...LAKE PROVIDENCE...DERMOTT...
LAKE VILLAGE...EUDORA...PHILADELPHIA...PEARL RIVER...DURANT...
TCHULA...LEXINGTON...PICKENS...GOODMAN...INDIANOLA...RULEVILLE...
BELZONI...ISOLA...CLEVELAND...WINNSBORO...MERIDIAN...GREENVILLE...
FAYETTE...CARTHAGE...OAK GROVE...EPPS...NEWELLTON...
ST. JOSEPH AND WATERPROOF.

50

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 9:55 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren50 min
May 28, 10:48 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo42 min
May 29, 12:20 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Warren55 min
May 29, 12:33 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln42 min
May 29, 12:45 PM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion60 min
May 29, 1:11 PM CDTSevere Thunderstorm WarningJANHinds, Madison79 min
May 29, 1:20 PM CDTSevere Thunderstorm WarningJANCovington, Jasper, Jones55 min
May 29, 1:27 PM CDTSevere Thunderstorm WarningJANYazoo33 min
May 29, 1:42 PM CDTSevere Thunderstorm WarningJANScott63 min
May 29, 2:05 PM CDTSevere Thunderstorm WarningJANLeake, Rankin, Scott55 min
May 29, 2:08 PM CDTSevere Thunderstorm WarningJANClarke, Jasper67 min
May 29, 2:14 PM CDTSevere Thunderstorm WarningJANLauderdale, Newton61 min
May 29, 2:44 PM CDTFlash Flood WarningJANKemper, Neshoba3 hr
May 29, 4:12 PM CDTSevere Thunderstorm WarningJANAdams63 min
May 29, 4:44 PM CDTSevere Thunderstorm WarningJANAdams61 min
May 29, 5:17 PM CDTSevere Thunderstorm WarningJANFranklin58 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.